# SDR YENA20120207434

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 1,109 hours, 694 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 1284
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,109 hours, 694 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1211 BOS-BUF, AIR TURNBACK, CREW DECLARED EMERGENCY DUE TO ON CLIMBOUT THROUGH FL 270 ENG 2 FUEL LO PRESS AND ENGINE 2 FUEL FEED FAULT COME ON.  CREW FOLLOWED QRH PROCEDURES.  TROUBLESHOOTING PER FIM 73-31-00-810-804A FOUND NR 2 ENGINE LOW PRESSURE SWITCH FAULTED.  REMOVED AND REPLACED FUEL LOW PRESSURE SWITCH PER AMM 73-31-01.  LEAK AND OPS CHECK NORMAL DURING HIGH POWER RUN UP.
